University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Martin, RJ and Kearney, MJ (2010) An exactly solvable self-convolutive recurrence AEQUATIONES MATH, 80 (3). 291 - 318. ISSN 0001-9054

This list was generated on Tue Jul 22 18:28:33 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800